# SDR ABXA9900592

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 5910055514
- Condition: Cracked
- Location: Rt Spoiler
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INBOARD SPOILER PANEL CRACKED IN TWO PLACES AT DRIVE LINK CUTOUT.  REPLACED SPOILER PANEL IAW DC9 MM 27-61-01.
